AMS eContent Search Results
Matches for: msc=(37A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] A. Carderi and F. Le Maître. Orbit full groups for locally compact groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Darren Creutz and Jesse Peterson. Stabilizers of ergodic actions of lattices and commensurators. Trans. Amer. Math. Soc. 369 (2017) 4119-4166.
Abstract, references, and article information   
View Article: PDF

[3] Bryna Kra, Anthony Quas and Ayşe Şahin. Rudolph's two step coding theorem and Alpern's lemma for $\mathbb{R}^d$ actions. Trans. Amer. Math. Soc. 367 (2015) 4253-4285.
Abstract, references, and article information   
View Article: PDF

[4] Ken Dykema, David Kerr and Mikaël Pichot. Sofic dimension for discrete measured groupoids. Trans. Amer. Math. Soc. 366 (2014) 707-748.
Abstract, references, and article information   
View Article: PDF

[5] Mike Boyle, Ronnie Pavlov and Michael Schraudner. Multidimensional sofic shifts without separation and their factors. Trans. Amer. Math. Soc. 362 (2010) 4617-4653. MR 2645044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Siddhartha Bhattacharya. Isomorphism rigidity of commuting automorphisms. Trans. Amer. Math. Soc. 360 (2008) 6319-6329. MR 2434289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Greg Hjorth. A converse to Dye's theorem. Trans. Amer. Math. Soc. 357 (2005) 3083-3103. MR 2135736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1